Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for hallucinations in a child after chemo

Doctor my daughter who is 15 ; was detected with cancer in dec 2014 ; after chemos and surgery she was fine from Aug 2015-March 2016 Now in April again there is a relapse of cancer and DVT in the same leg. She is undergoing treatment. Offlately she has started getting hallucinations as if someone is watching her and he has come to take her
Mon, 12 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Some of the chemotherpic agents are known for neurological side effects including hallucinations and delirium.
Majority are of transient and will settle by itself.
Consult a neurologist and get evaluated.
An MRI brain is required to rule out any focal causes even though they are unlikely.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest treatment for hallucinations in a child after chemo

Hello, Some of the chemotherpic agents are known for neurological side effects including hallucinations and delirium. Majority are of transient and will settle by itself. Consult a neurologist and get evaluated. An MRI brain is required to rule out any focal causes even though they are unlikely. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Shinas Hussain, General & Family Physician